RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Gazizov, Rafail Kavyevich

Statistics Math-Net.Ru
Total publications: 16
Scientific articles: 15

Number of views:
This page:2143
Abstract pages:5831
Full texts:2216
References:157
Professor
Doctor of physico-mathematical sciences (1999)
Birth date: 14.08.1961
E-mail:

http://www.mathnet.ru/eng/person22633
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/242254

Publications in Math-Net.Ru
2017
1. R. K. Gazizov, A. A. Gainetdinova, “Operator of invariant differentiation and its application for integrating systems of ordinary differential equations”, Ufimsk. Mat. Zh., 9:4 (2017),  12–21  mathnet  elib; Ufa Math. J., 9:4 (2017), 12–21  isi  scopus
2012
2. R. K. Gazizov, A. A. Kasatkin, S. Yu. Lukashchuk, “Fractional differential equations: change of variables and nonlocal symmetries”, Ufimsk. Mat. Zh., 4:4 (2012),  54–68  mathnet
2011
3. A. T. Bikmeev, R. K. Gazizov, V. Yu. Ivanov, A. A. Kasatkin, V. V. Latysh, S. Yu. Lukashchuk, I. Sh. Nasibullayev, K. R. Yulmuhametov, A. M. Yamileva, “Analysis of parallelization efficiency of the ANSYS Multiphysics solvers in simulation of linear friction welding”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 2011, 9,  64–75  mathnet
2010
4. R. K. Gazizov, V. O. Lukashchuk, “Classification of approximate Lie algebras with three essential vectors”, Izv. Vyssh. Uchebn. Zaved. Mat., 2010, 10,  3–17  mathnet  mathscinet; Russian Math. (Iz. VUZ), 54:10 (2010), 1–14  scopus
5. R. K. Gazizov, V. O. Lukashchuk, “Similarity of approximate transformation groups”, Sibirsk. Mat. Zh., 51:1 (2010),  3–15  mathnet  mathscinet  elib; Siberian Math. J., 51:1 (2010), 1–11  isi  elib  scopus
2008
6. R. K. Gazizov, V. O. Lukashchuk, “Классификация неподобных приближенных алгебр Ли с двумя существенными симметриями на плоскости”, Matem. Mod. Kraev. Zadachi, 3 (2008),  62–64  mathnet
7. R. K. Gazizov, A. A. Kasatkin, S. Yu. Lukaschuk, “Cимметрийный подход к дифференциальным уравнениям дробного порядка”, Matem. Mod. Kraev. Zadachi, 3 (2008),  59–61  mathnet
2005
8. Yu. Yu. Bagderina, R. K. Gazizov, “Approximately Invariant Solutions of Differential Equations with a Small Parameter”, Differ. Uravn., 41:3 (2005),  347–355  mathnet  mathscinet; Differ. Equ., 41:3 (2005), 364–372
1994
9. V. A. Baikov, R. K. Gazizov, N. H. Ibragimov, “Approximate equivalence transformations”, Differ. Uravn., 30:10 (1994),  1659–1664  mathnet  mathscinet; Differ. Equ., 30:10 (1994), 1531–1535
1993
10. V. A. Baikov, R. K. Gazizov, N. H. Ibragimov, “Approximate groups of transformations”, Differ. Uravn., 29:10 (1993),  1712–1732  mathnet  mathscinet; Differ. Equ., 29:10 (1993), 1487–1504
1991
11. V. A. Baikov, R. K. Gazizov, N. Kh. Ibragimov, “Approximate symmetries and preservation laws”, Trudy Mat. Inst. Steklov., 200 (1991),  35–45  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 200 (1993), 35–47
1989
12. V. A. Baikov, R. K. Gazizov, N. Kh. Ibragimov, “Perturbation methods in group analysis”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Nov. Dostizh., 34 (1989),  85–147  mathnet  mathscinet  zmath; J. Soviet Math., 55:1 (1991), 1450–1490
13. I. Sh. Akhatov, R. K. Gazizov, N. Kh. Ibragimov, “Nonlocal symmetries. Heuristic approach”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Nov. Dostizh., 34 (1989),  3–83  mathnet  mathscinet  zmath; J. Soviet Math., 55:1 (1991), 1401–1450
1988
14. V. A. Baikov, R. K. Gazizov, N. H. Ibragimov, “Approximate group analysis of the nonlinear equation $u_{tt}-(f(u)u_x)_x+\varepsilon\varphi(u)u_t=0$”, Differ. Uravn., 24:7 (1988),  1127–1138  mathnet  mathscinet; Differ. Equ., 24:7 (1988), 719–728
15. V. A. Baikov, R. K. Gazizov, N. Kh. Ibragimov, “Approximate symmetries”, Mat. Sb. (N.S.), 136(178):4(8) (1988),  435–450  mathnet  mathscinet  zmath; Math. USSR-Sb., 64:2 (1989), 427–441

2009
16. R. K. Gazizov, “Nail Khairullovich Ibragimov is 70 years old”, Ufimsk. Mat. Zh., 1:3 (2009),  160–163  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019